# SDR UPS02837883

- Difficulty date: February 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 L1 DOOR CORNER UPPER FWD DOUBLER CONDUCTIVITY TEST SHOWS NOT TO BE ALUMINUM.  REMOVED EXISTING DOUBLER, ROUTED OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS IAW DC8 SRM 53-2-0 FIG 15.
